# SDR REXA2012061900949

- Difficulty date: June 19, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 11,757 hours, 7,704 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JACK FITTING AT FS 278, LEFT SUPPORT CORRODED. REMOVED AND REPLACED LT JACK FITTING SUPPORT AT FS 278 IAW SRM 51-42-06 AND 51-42-21.
